12

thread: On depo but faint faint positive test, can it be true (pic included)

  1. #19
    BellyBelly Life Subscriber

    Nov 2008
    Melbourne
    2,008

    That's the problem with photos on computer screens, every screen has a different colour collaboration, resolution, contrast etc. So what one person sees will always be different to what another one sees, the difference is usually only subtle, but we're talking about a faint line here. I think if the OP saw the line then there is a line.


  2. #20
    BellyBelly Member

    Jul 2009
    2,251

    Did you retest this morning?

  3. #21
    Registered User

    Sep 2011
    16

    Did another test (Not fmu)

    Hi everyone, i did another test this afternoon and this is what i got well within three minutes

    http://i1114.photobucket.com/albums/...r/IMG_5223.jpg

    Can anyone see this.. i think it may be darker

    I MAY be imagining things but i got a digital, should i take this now or wait? I cant know how many DPO I am as im not supposed to be ovulating lol


    Thanks!!!
    xox

  4. #22
    Registered User

    Sep 2011
    16

    Todays test :)

    http://i1114.photobucket.com/albums/...r/IMG_5223.jpg

    Thats my one from today (lunch time)

    does anyone think i should do a digital or anything the line come up well before 3 minutes... hope people can see this one lol

    xox

  5. #23
    BellyBelly Life Subscriber

    Nov 2008
    Melbourne
    2,008

    Just wondering if you retested?

  6. #24
    Registered User

    Apr 2016
    1

    Re: On depo but faint faint positive test, can it be true (pic in

    I had a question for you about your pregnancy while on depo. Did the shot affect your child at all? I am guessing you already gave birth (if not then I am sorry for assuming)

    Im the member who found out she was preggers after having the depo shot. It was a huge surprise as well as I thought it was really safe as well.

    What I found out afterwards is that you can still ovulate up to a few weeks after having your first shot so you need to use alternative contraception for at least 2-3 weeks. That is what happened to me.

    If you need to chat, feel free to pm me.


    Sent from my iPhone so short and sweet

12